# SDR GTIA010090

- Difficulty date: April 3, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND TRACK COVER MISSING AT SEAT ROW 9A.  CUT TRACK AND REPLACED AT SEAT ROW 9A IAW DC-9 MM 33-50-00.  (M)
